Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Depression back, med advice? Help jay

Posted by gardenergirl on October 6, 2005, at 22:31:19

In reply to Re: Depression back, med advice? Help gardenergirl, posted by jay on October 5, 2005, at 22:31:13

Thanks for your suggestions.
> I'd honestly say from your symptoms...try a few things. First, you might want to improve the quality of your sleep.

Good idea. Ambien worked very well last night. I don't know why it didn't the night before. But I felt a bit better this morning. Of course the rest of the day I felt like I was falling apart, but at least I had sleep.

>
> For your rash, a couple of things. One, take a good oral long-lasting anti-histamine..maybe talk to your pharmacist about this? Also, apply cortisone cream 24/7.

I take Claritin every day. I'd hate to think of how itchy it would be without. I do have various anti-itch stuff from my dermatologist I could try. Or hydrocortisone. (sheepish look...I've been complaining but not doing much to help it myself).

>Also, loperamide (generic name) is a great antidiarrheal.

That does work well for me, but how often can I take it as far as treating a long term thing?
>
> Most of all..it sounds like you should make a trip to your doctor. Sometimes just a slight change in the meds will make things 100 percent better.

Thanks, I have an appt. tomorrow. I appreciate the advice and caring.

gg

 

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:gardenergirl thread:563304
URL: http://www.dr-bob.org/babble/20051003/msgs/563899.html